Mirena IUD?

Elizabeth - posted on 10/02/2012 ( 2 moms have responded )

2

0

0

So I have had the Mirena for almost the whole 5 years it's suppose to be in. It comes out January of 2013 and for the past week I have been bleeding and cramping in my stomach and lower back. I didn't think much about it the first couple of days because when I had a period that's where I would cramp. I have been cramping longer and worse and my period has almost like clots or something in it. I don't know if this is just my period because I haven't had it in so long or if something is wrong. Any advice?

2 Comments

View replies by

Amy - posted on 10/02/2012

122

2

7

I agree with Katherine! I have am on my second Mirena & have never had anything like that so I can't help but I would call your Obgyn. Good luck!

Katherine - posted on 10/02/2012

65,420

232

5195

I honestly can't say because I'm not a doctor, but I would call yours just in case. Sounds like it could be something serious......

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms